# SDR CA041108004

- Difficulty date: October 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 57,197 hours
- Engine: Pwa JT8D9A
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC13AP3D30
- Condition: Frayed
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' CHECK INSPECTION, FOUND THE CONTROL CABLE FOR NR 7 FLT SPOILER FRAYED, AS A RESULT OF CHAFING THROUGH A FAIRLEAD.  CABLE WAS REPLACED, FAIRLEAD RE-POSITIONED, FUNCTION CHECKED.  AIRCRAFT RETURNED TO SERVICE.  NO OTHER PROBLEMS OR ACTIONS.
